Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I have only been psychotic on Nardil. Never withou

Posted by linkadge on November 3, 2017, at 18:15:24

In reply to Re: I have only been psychotic on Nardil. Never withou, posted by Lamdage22 on November 2, 2017, at 12:12:09

Hi Lamdage,

I must admit that your experience was a little similar to mine. I took parnate, and after a few weeks (which I contribute to lack of REM sleep), I stopped being able to filter my internal thoughts / world from my external ones.

So for example, I have some "white lies" / personal secrets in my life which I can usually mentally organize (not to get into details). However, on parnate, I could not tell who knew what about me. For example, my "white lies" / secrets all of a sudden seemed exposed to everybody.

For example, even though I have not disclosed my sexual orientation to family / friends, I felt as if that had been exposed. I had some mild feelings as if my inner thoughts were being exposed (or perhaps 'broadcast').

Another might be the way I felt about other people. It seemed as if those thoughts were "getting out" somehow. As if I, or somebody else had told other people my inner feelings / thoughts.

This is not typical for me. I attribute it to the lack of REM sleep where my brain was unable to process those feelings and integrate the internal / external me.

Also, I had feelings as thought God was peering into my thoughts (some feelings of being judged / moral guilt). The feelings of being judged made me feel pressured to expose certain 'sins'. Again, it felt as though my internal world was being pushed out.

Another feeling I had was that I had entered a new world. Everything looked extremely unfamiliar and, at times, I wondered if I had been transported into a different planet (like a movie or something).

Also, I identify with the ideas of reference. I would say that everything seemed to pertain to me in a ominous way. For example, teachers' comments seemed to be directed specifically to me.

Interestingly though, my depression lifted dramatically on it!

All of this subsided within a few weeks of discontinuation / taking Seroquel.

Interestingly, in the few days stopping parnate, I was absolutely euphoric. All of those thoughts disappeared and I felt universally "forgiven".

Anyhow. That's my experience with parnate. I've never had any experience like that on any other medication. The MAOIs are powerful!





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:linkadge thread:1095680